# SDR SWAA011731

- Difficulty date: June 14, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 45,580 hours, 29,034 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Part number: 65C33828
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR UPPER ESCAPE PANEL FELL OUT.  REMOVED AND REPLACED PANEL TOP SHEAR PINS PER MM.
